# SDR SWAA2023051728501

- Difficulty date: April 17, 2023
- Submitted: May 17, 2023
- Operation: Air carrier
- Aircraft: N958WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36673
- Aircraft time: 38,993 hours, 23,664 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F.E.D MOPSILL FOUND TO BE CRACKED AT FWD ATTACH FASTENER COMMON TO BS 303.9 FRAME<[01] REMOVED GIRT BAR BRACKET FLOOR ATTACHMENTS AT BS 312 AND BS 344 FOR ACCESS TO MOPSILL PER SRM 51-40-02-0G-0  BEGAN REMOVING FASTENERS IN MOPSILL PER SRM 51-40-02-0G-0;[02] VERIFIED SRM 53-10-15-1A-1 IS APPLICABLE FOR ALLOWABLE DAMAGE TO FED DOOR SURROUND STRUCTURE.  FED MOPSILL FOUND TO BE OUT OF LIMITS PER SRM 53-10-51-1A-1 PARA. 4C(1) FIG. 108 DETAIL C;[03] UPDATED MEASUREMENT TABLE.;[04] VERIFIED CORRECTIVE ACTION #2;[05] VERIFIED FED MOP SILL FOUND TO BE OUT OF LIMITS MEASUREMENT TABLE VERIFIED;[06] REMOVED MOPSILL FED LBL BS 270 TO BS 360 IAW SRM 51-40-02-0G-0 AND INSTALL FOD PROTECTION BS 277-360 LBL IAW AMM 20-60-07;[07] CERTIFY;[08] RECEIVED FROM TOOL ROOM NEW FED CHORD (MOPSILL) P/N 654A0004-1073; LOT# 1520563-1. LOCATED AN DRILLED NEW FED CHORD (MOPSILL) PER SRM 51-40-05-0G-0 AND BOEING DWG# 141A8110.;[09] CERTIFIED CORRECTIVE ACTION 8;[10] VERIFIED CORRECTIVE ACTION #8;[11] OK TO INSTALL NEW FED CHORD (MOPSILL).;[12] VERIFIED CORRECTIVE ACTION #11; OK TO INSTALL;[13] INSTALLED ON MOPSILL 100% OF TEMPORARY AND PERMANENT FASTENERS WITH SEALANT C-20 AT 21-APR-23 05:30 UTC PER SRM 51-4-02-0G-0 AND BOEING DWG 141A8110.;[14] INSTALLED MOPSILL BS270 - BS360; WL208 PER SRM 51-4-02-0G-0 AND BOEING DWG 141A8110.;[15] VERIFIED CORRECTIVE ACTION #13; #14.
